# SDR USAAD98179

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: ACC336F1665
- Condition: Clogged
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BOS/CLT - FLT 1638 - DURING CRUISE, THE LEFT ENGINE OIL FILTER CLOG LIGHT ILLUMINATED.  ENGINE THRUST WAS REDUCED, BUT THE LIGHT REMAINED ON.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT. THERE WAS 20 MINUTES SINGLE ENGINE TIME.  MAINTENANCE REPLACED THE LEFT ENGINE OIL FILTER.  (X)
